Request file

Review/Citation:  Feireisl, Eduard, Petzeltová, Hana. Low Mach number asymptotics for reacting compressible fluid flows. emDiscrete and Continuous Dynamical Systems. /em 2010, 26(2), 455-480. ISSN 1078-0947

Requested document:  Feireisl9.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Feireisl9.pdf
Captcha
Here. *